Thread: WTF! Chek it out.. no PAIN!
11-07-2005, 01:15 PM #1
WTF! Chek it out.. no PAIN!
Finished with 4th inject of Test E.. I usually get some soreness, but this time i feel NOTHING at all..Does this mean the gear was bunk? Could I of gotten used to this already? Thanks alot
11-07-2005, 01:21 PM #2
Depends mon the brand you use. M y first cycle with test e hurt like a mofo! But the brand I'm using now doesn't hurt at all.
11-07-2005, 01:22 PM #3
Sounds like your muscles are getting used to it.
11-07-2005, 01:26 PM #4
Different people have different results.. i have no pain fron sust.. and people say they hurt from it all the time on here.
11-07-2005, 02:09 PM #5VET
- Join Date
- Nov 2001
the enanthate ester causes no pain. Propionate can cause pain, because its a short fatty chain.
most pain people experience is due to the excessive amount of solvents (benzyl alcohol and benzyl benzoate) that are used in, IMHO, poorly designed anabolic products.
its a cheap way to get higher mg/ml (they increase solubility).
these compounds increase the risk of infection and tissue damage.
11-07-2005, 03:04 PM #6
I ask this bc I had a slight problem with my test.. i had to use Iranian Test for 1 inject until i got my new gear.. So i was asking... but thanks for the repsonses bros.. appreciated
11-07-2005, 03:18 PM #7
I had good gains off of Iran test... why did you switch?
11-08-2005, 03:58 PM #8Senior Member
- Join Date
- Sep 2004
test e 250ml/mg hurts me also.....i brew my own and use the same formula for both the test e and test cyp......no pain what so ever with the cyp. is it just me? the next brew of test e. i will go with a 200mg/ml..mine might be bunk too, cuzz i swell up when i use it....lol
11-09-2005, 05:42 AM #9
Bro's I have been almost 20 years in the irongame and 15 years on steroids , where I'm from I can get legit Sust from pharmacies and I have known hundreds of persons taking this stuff and always (some people more anothers less) always leave a pain in the injection area for several days, after few weeks on that pain is getting less or over...
I think that this is a way to test if you are taking real sustanon or polysteron..
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)